# SDR SWAA2022012462742

- Difficulty date: January 20, 2022
- Submitted: January 24, 2022
- Operation: Air carrier
- Aircraft: N931WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36637
- Aircraft time: 42,717 hours, 25,860 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H EMERGENCY EXIT LIGHT BULB INOP ; / [01] R&R?D R/H EMERGENCY EXIT SIDEWALL LIGHT BULB IAW AMM 33-21-00.
